Alert archive / Texas / Red Flag Warnings in 2014
Red Flag Warning 17, NWS Amarillo, TX
NWS Amarillo, TX issued this red flag warning at Apr 22, 2014, 5:11 AM CDT for 8 counties in Texas; Cimarron County, Texas County, Oklahoma. It took effect at Apr 23, 2014, 12:00 PM CDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 22, 2014, 5:11 AM CDT (10:11 UTC)
- In effect from
- Apr 23, 2014, 12:00 PM CDT
- Expired
- Apr 23, 2014, 10:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS Amarillo, TX
Counties Cimarron County, OK, Texas County, OK, Dallam County, TX, Deaf Smith County, TX, Hartley County, TX, Moore County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Sherman County, TX
The radar
The Amarillo radar (KAMA), 81 km from the middle of the area, began a volume at 10:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 10.2 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 2646 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
377 WWUS84 KAMA 221011 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 511 AM CDT TUE APR 22 2014 OKZ001-TXZ001-006-011-016-222200- /O.UPG.KAMA.FW.A.0016.140423T1700Z-140424T0300Z/ /O.NEW.KAMA.FW.W.0017.140423T1700Z-140424T0300Z/ CIMARRON-DALLAM-HARTLEY-OLDHAM-DEAF SMITH- 511 AM CDT TUE APR 22 2014 ...RED FLAG WARNING IN EFFECT FROM NOON TO 10 PM CDT WEDNESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FAR WESTERN PANHANDLES... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS UPGRADED THE FIRE WEATHER WATCH TO A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON TO 10 PM CDT WEDNESDAY. * AFFECTED AREA...IN OKLAHOMA...CIMARRON. IN TEXAS...DALLAM... HARTLEY...OLDHAM AND DEAF SMITH. * 20 FOOT WINDS...SOUTH AND SOUTHWEST AT 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH. * RELATIVE HUMIDITY...9 TO 15 PERCENT. * TIMING...NOON TO 10 PM ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$ OKZ002-222200- /O.EXA.KAMA.FW.A.0016.140423T1700Z-140424T0300Z/ TEXAS- 511 AM CDT TUE APR 22 2014 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE CENTRAL OKLAHOMA PANHANDLE... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A FIRE WEATHER WATCH FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. * AFFECTED AREA...IN OKLAHOMA...TEXAS. * 20 FOOT WINDS...SOUTH AND SOUTHWEST AT 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH. * RELATIVE HUMIDITY...9 TO 15 PERCENT. * TIMING...NOON TO 10 PM ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS EXISTS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ002-007-012-017-222200- /O.CON.KAMA.FW.A.0016.140423T1700Z-140424T0300Z/ SHERMAN-MOORE-POTTER-RANDALL- 511 AM CDT TUE APR 22 2014 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FROM SHERMAN COUNTY SOUTH TO RANDALL COUNTY... * AFFECTED AREA...IN TEXAS...SHERMAN...MOORE...POTTER AND RANDALL. * 20 FOOT WINDS...SOUTH AND SOUTHWEST AT 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH. * RELATIVE HUMIDITY...9 TO 15 PERCENT. * TIMING...NOON TO 10 PM ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS EXISTS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE)
3 follow-up statements
515 WWUS84 KAMA 222046 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 346 PM CDT TUE APR 22 2014 OKZ002-TXZ002-007-012-017-231230- /O.UPG.KAMA.FW.A.0016.140423T1700Z-140424T0300Z/ /O.EXA.KAMA.FW.W.0017.140423T1700Z-140424T0300Z/ TEXAS-SHERMAN-MOORE-POTTER-RANDALL- 346 PM CDT TUE APR 22 2014 ...RED FLAG WARNING IN EFFECT FROM NOON TO 10 PM CDT WEDNESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN HALF OF THE COMBINED TEXAS AND OKLAHOMA PANHANDLES...GENERALLY WEST OF A LINE FROM GUYMON TO LAKE MEREDITH TO AMARILLO AND CANYON... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON TO 10 PM CDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN OKLAHOMA...TEXAS. IN TEXAS...SHERMAN... MOORE...POTTER AND RANDALL. * 20 FOOT WINDS...SOUTH AND SOUTHWEST AT 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH. * RELATIVE HUMIDITY...9 TO 15 PERCENT. * TIMING...NOON TO 10 PM ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$ OKZ001-TXZ001-006-011-016-231230- /O.CON.KAMA.FW.W.0017.140423T1700Z-140424T0300Z/ CIMARRON-DALLAM-HARTLEY-OLDHAM-DEAF SMITH- 346 PM CDT TUE APR 22 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 10 PM CDT WEDNESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN HALF OF THE COMBINED TEXAS AND OKLAHOMA PANHANDLES... GENERALLY WEST OF A LINE FROM GUYMON TO LAKE MEREDITH TO AMARILLO AND CANYON... * AFFECTED AREA...IN OKLAHOMA...CIMARRON. IN TEXAS...DALLAM... HARTLEY...OLDHAM AND DEAF SMITH. * 20 FOOT WINDS...SOUTH AND SOUTHWEST AT 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH. * RELATIVE HUMIDITY...9 TO 15 PERCENT. * TIMING...NOON TO 10 PM ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$ COCKRELL FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE)
327 WWUS84 KAMA 231142 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 642 AM CDT WED APR 23 2014 OKZ001-002-TXZ001-002-006-007-011-012-016-017-240000- /O.CON.KAMA.FW.W.0017.140423T1700Z-140424T0300Z/ CIMARRON-TEXAS-DALLAM-SHERMAN-HARTLEY-MOORE-OLDHAM-POTTER- DEAF SMITH-RANDALL- 642 AM CDT WED APR 23 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 10 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN HALF OF THE COMBINED TEXAS AND OKLAHOMA PANHANDLES... GENERALLY WEST OF A LINE FROM GUYMON TO LAKE MEREDITH TO AMARILLO AND CANYON... * AFFECTED AREA...IN OKLAHOMA...CIMARRON AND TEXAS. IN TEXAS... DALLAM...SHERMAN...HARTLEY...MOORE...OLDHAM...POTTER...DEAF SMITH AND RANDALL. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * RELATIVE HUMIDITY...AS LOW AS 9 PERCENT. * TIMING...NOON TO 10 PM ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$ FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE)
881 WWUS84 KAMA 232012 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 312 PM CDT WED APR 23 2014 OKZ001-002-TXZ001-002-006-007-011-012-016-017-240300- /O.CON.KAMA.FW.W.0017.000000T0000Z-140424T0300Z/ CIMARRON-TEXAS-DALLAM-SHERMAN-HARTLEY-MOORE-OLDHAM-POTTER- DEAF SMITH-RANDALL- 312 PM CDT WED APR 23 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN HALF OF THE COMBINED TEXAS AND OKLAHOMA PANHANDLES...GENERALLY WEST OF A LINE FROM GUYMON TO LAKE MEREDITH TO AMARILLO AND CANYON... * AFFECTED AREA...IN OKLAHOMA...CIMARRON AND TEXAS. IN TEXAS... DALLAM...SHERMAN...HARTLEY...MOORE...OLDHAM...POTTER...DEAF SMITH AND RANDALL. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * RELATIVE HUMIDITY...FROM 10 TO 15 PERCENT. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH 10 PM THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$ FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at Apr 22, 4:40 AM CDT, 31 minutes earlier.
Area forecast discussion, Apr 22, 4:40 AM CDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
440 AM CDT TUE APR 22 2014
.DISCUSSION...TODAY THROUGH NEXT TUESDAY
THE FOCI OF THIS FORECAST CONTINUE TO BE POTENTIAL HIGH IMPACT
WEATHER ON WED, THE WEEKEND SYSTEM, AND THE POSSIBLE FREEZING
TEMPERATURES NEXT WEEK. FOR YOU AVID AFD FOLLOWERS, CONSISTENT
MODELS MEAN THERE'S NOT MUCH NEW TO TALK ABOUT FOR WED, BUT I'LL
TRY. FOR THE WEEKEND, HOWEVER, IT LOOKS LIKE YOU CAN SCRAP MY
ILL-CONCEIVED, WISHFUL IDEA THAT THE GFS WOULD ACTUALLY PAN OUT AND
BRING US RAIN AS THE GFS HAS NOW FALLEN IN LINE WITH ECMWF AND GEM.
THE GOOD NEWS FOR WE METEOROLOGISTS IS THAT FORECAST CONFIDENCE FOR
THE WEEKEND IS INCREASING, THE BAD NEWS FOR PANHANDLE RESIDENTS IS
THAT WE ARE BECOMING MORE CONFIDENT IN A DRY SLOT WIND BAG SOLUTION.
TODAY AND TONIGHT...
CAN'T RULE OUT A COUPLE OF ISOLATED HIGH BASED SHOWERS OR STORMS
FALLING OF THE NM HIGH COUNTRY INTO THE WRN PANHANDLES LATE THIS
AFTERNOON OR TONIGHT, AND HAVE UTILIZED 10-20 POPS TO ACCOUNT.
OTHERWISE...A BREEZY AND WARM DAY IS ON TAP. OVERNIGHT LOWS TUE
NIGHT WILL AGAIN BE VERY WARM...MAYBE EVEN HOVERING AROUND 60 IN
SOME PLACES.
WEDNESDAY...
THOSE WARM OVERNIGHT LOWS WILL LEAD TO A WARM WEDNESDAY. BY EARLY IN
THE AFTERNOON, A DRYLINE WILL BE COMING TOGETHER NICELY AND SET THE
STAGE FOR A CLASSIC 2-PRONGED SPRING DAY OF POTENTIAL SVR IN THE
EAST AND VERY DRY AND WINDY CONDITIONS IN THE WEST. GOING FORECAST
LOOKS GREAT AND DID NOT CHANGE POP/WX STRUCTURE, WITH 50 POPS IN THE
EAST AND 0 POPS IN THE WEST.
CHASER/WX NERD VERSION...
CONSISTENCY IN THE MODELS HAS BEEN EXCELLENT WITH THIS SYSTEM...BUT
THE ONLY DIFFERENCES INVOLVE TIMING/STRENGTH OF SPEED MAXES WHICH
WILL PLAY A PART IN THE EVOLUTION OF SVR WX. THE NAM STILL HAS THE
STRONGEST MID AND UPR FLOW...BUT THE DIFFERENCES BETWEEN MODELS ARE
GETTING SMALLER. FORECAST SOUNDINGS STILL INDICATE WEAK CAPPING AND
ALL SIGNS STILL POINT TO CONVECTIVE INITIATION BY EARLY TO MID
AFTERNOON JUST OFF THE CAPROCK...PROBABLY ALONG AND JUST EAST OF AN
AMARILLO TO GUYMON LINE. FAIRLY STRAIGHT AFTERNOON HODOGRAPHS WITH
BULK SHEAR VALUES OF 30-40KTS IN THE PRESENCE OF MODEST INSTABILITY
(1500-2000 J/KG) CONTINUE TO INDICATE SUPERCELL (SOME SPLITTING)
STORM MODE, AT LEAST INITIALLY. GIVEN WEAK CAPPING AND MODEST
FORCING...STORM COVERAGE MAY BE RELATIVELY WIDESPREAD...MEANING
STORM INTERACTIONS COULD RESULT IN RAPID UPSCALE GROWTH TO A BROKEN
LINE BY MID TO LATE AFTERNOON. LARGE HAIL TO THE SIZE OF BASEBALLS
WILL BE THE MAIN THREAT...ESPECIALLY IN INITIAL ISOLATED CONVECTION.
ANY LINEAR ORGANIZATION WOULD ALSO POSE A WIND THREAT AS COLD POOL
GENERATION WILL BE POSSIBLE GIVEN THE SUB CLOUD DRY LAYER. IN
ADDITION...0-1KM SHEAR VALUES OF 20-30KTS MAY FAVOR A WELL BALANCED,
LONG-LIVED GUST FRONT.
UNFORTUNATELY FOR CHASERS BUT FORTUNATELY FOR EVERYONE ELSE...THE
TORNADO THREAT LOOKS LOW FOR SEVERAL REASONS: 1) WEAK LOW LEVEL
TURNING OF WINDS WITH HEIGHT, 2) HIGH LCLS ABOVE 2000M, AND 3)
POTENTIAL STORM INTERACTION RESULTING IN UPSCALE GROWTH OF STORMS
INTO CLUSTERS OR A LINE. AS FAR AS THE LCLS...EVEN THE MODEL WITH THE
MOISTEST LOW LVL SOLUTION, THE SREF, SHOWS ABOUT A 70 PERCENT CHANCE
THAT LCLS STAY GREATER THAN 1500M EVERYWHERE THROUGH 03Z THU. ONE
COULD ARGUE THAT THERE IS A SMALL TORNADO WINDOW WITH ANY SUPERCELLS
THAT REMAIN INTO THE MID TO LATE EVENING HOURS AS CLOUD BASES LOWER
AND INITIAL BOUNDARY LAYER DECOUPLING PROMOTES INCREASING 0-1 SRH
VALUES. HOWEVER, BY THAT POINT FCST SOUNDINGS ALL INDICATE THE NEAR
SFC INVERSION STRENGTHENING TO A LEVEL THAT WILL QUICKLY PRECLUDE SFC
BASED CONVECTION. WE DO LIKE TO ALWAYS INCLUDE THE CAVEAT THAT ANY
LOCALIZED BAROCLINIC ZONES (IE BOUNDARIES) COULD AUGMENT THE LOW LVL
ENVIRONMENT SUFFICIENTLY TO ALLOW SUPERCELLS TO BECOME TORNADIC, AND
THOUGH UNLIKELY, WEAK TORNADOES ARE NOT UNHEARD OF WITH LCL HEIGHTS
ABOVE 2000M.
ALL SAID...HAIL IS THE GREATEST THREAT FOLLOWED BY WIND WITH THE
BEST SVR STORM WINDOW EAST OF AN AMARILLO TO GUYMON LINE FROM 2P-9P
WED.
THURSDAY AND FRIDAY...
LOOK NICE.
SATURDAY AND SUNDAY...
WITH THE MODELS ALL NOW LATCHING ONTO THE NEGATIVE TILT UPR SYSTEM
JUST TO OUR NW ON SAT...VERY WINDY AND DRY CONDITIONS ARE LOOKING
ALL THE MORE LIKELY. THE ECMWF HOLDS THE H5 SPEED MAX BACK UNTIL SAT
NIGHT WHILE THE GFS BRINGS IT THROUGH SAT AFTERNOON. EITHER WAY...A
WIND ADVISORY WILL BE A GOOD BET ON SAT AND A HIGH WIND WARNING MAY
BE NEEDED IF THE H5/H7 SPEED MAX DOES COME IN DURING THE DAYTIME
HOURS...WHEN DEEP MIXING COULD GET US GUSTING TO 60 MPH. SAT NIGHT
AND SUNDAY WILL CONTINUE TO BE WINDY AS WELL...AND WIND HEADLINES
COULD BE NEEDED ALL THROUGH THE WEEKEND.
NEXT WEEK...
A SERIES OF VERY STRONG LATE SEASON COLD FRONTS ARE LOOKING LIKELY
EARLY NEXT WEEK. IF CURRENT INDICATIONS HOLD...THE PANHANDLES WILL
BE LUCKY TO GET THROUGH NEXT WEEK WITHOUT A FROST OR FREEZE. AT THE
VERY LEAST, MUCH BELOW NORMAL TEMPERATURES LOOK LIKELY.
SIMPSON
&&
.FIRE WEATHER...
CRITICAL FIRE WEATHER CONDITIONS ARE ALL BUT CERTAIN ON WEDNESDAY
ACROSS WESTERN SECTIONS OF THE PANHANDLES IN VERY DRY AIR BEHIND A
DRYLINE...WHERE A FIRE WEATHER WATCH REMAINS IN EFFECT.
ELEVATED FIRE WEATHER CONDITIONS WILL BE POSSIBLE AGAIN ON THURSDAY
AND FRIDAY IN THE WESTERN PANHANDLES.
THE LATEST GUIDANCE IS COMING INTO BETTER AGREEMENT FOR THIS
WEEKEND, WITH CRITICAL FIRE WEATHER CONDITIONS LIKELY TO DEVELOP
ACROSS THE ENTIRE PANHANDLES ON SATURDAY. DEPENDING ON AMOUNT OF
HERBACEOUS GREEN UP BETWEEN NOW AND THEN...SATURDAY WILL FEATURE
EXTREMELY CRITICAL FIRE WEATHER CONDITIONS IN LOCATIONS WHERE THE
FUELS REMAIN DRY.
CRITICAL FIRE WEATHER CONDITIONS ARE AGAIN POSSIBLE SUNDAY BEFORE
MULTIPLE COLD FRONTS QUELL THE FIRE WEATHER THREAT NEXT WEEK.
SIMPSON
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR THE FOLLOWING ZONES: MOORE...POTTER...RANDALL...
SHERMAN.
RED FLAG WARNING FROM NOON TO 10 PM CDT WEDNESDAY FOR THE
FOLLOWING ZONES: DALLAM...DEAF SMITH...HARTLEY...OLDHAM.
OK...FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR THE FOLLOWING ZONES: TEXAS.
RED FLAG WARNING FROM NOON TO 10 PM CDT WEDNESDAY FOR THE
FOLLOWING ZONES: CIMARRON.
&&
14/09Hazardous weather outlook, Apr 21, 4:20 PM CDT, 12 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 420 PM CDT MON APR 21 2014 OKZ001>003-TXZ001>020-221130- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 420 PM CDT MON APR 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THROUGH TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS EASTERN AND CENTRAL PORTIONS OF THE PANHANDLES WEDNESDAY AFTERNOON AND EVENING. DAMAGING WINDS AND GOLF BALL SIZE HAIL MAY OCCUR. CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE ON WEDNESDAY ACROSS WESTERN PARTS OF THE PANHANDLES. A FIRE WEATHER WATCH IS IN EFFECT FOR WEDNESDAY AFTERNOON AND EVENING FOR THE WESTERN ONE THIRD OF THE PANHANDLES. ELEVATED FIRE WEATHER CONDITIONS WILL BE POSSIBLE THURSDAY THROUGH SUNDAY ACROSS MAINLY WESTERN SECTIONS OF THE PANHANDLES. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS SHOULD CONTINUE TO MONITOR THE FORECAST FOR WEDNESDAY AFTERNOON AND EVENING...AS THE POTENTIAL FOR ORGANIZED SEVERE WEATHER EXISTS. AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR CRITICAL FIRE WEATHER CONDITIONS ON WEDNESDAY AND THEN FOR ELEVATED FIRE WEATHER CONDITIONS THURSDAY THROUGH SUNDAY. COCKRELL
Nearby
Red Flag Warnings in Texas, 2014Red Flag Warnings in Oklahoma, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.